MathSciNet Relay Station
MathSciNet bibliographic data
MR1863391 16S38 (14C05 14D20 18E15)
Artin, M.; Zhang, J. J. Abstract Hilbert schemes. Algebr. Represent. Theory 4 (2001), no. 4, 305–394.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement